advertisement
Question
Posted by: Ash | 2006/04/03

Nausea

I am pregnant and suffering from terrible Nausea? What can i take for tyhe Nausea. My Gynea put me on Progesterone, could that be aggravating it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Eat regular, small meals that may alleviate the nausea, because your nausea may be worsened if your sugar level drops if you don't eat well. You could try Vomifene. The hormonal preparation may be worsening it, but don't stop it if your doctor prescribed it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ash | 2006/04/03

Thanks a mil, will try that

Reply to Ash
Posted by: Pegs | 2006/04/03

My doctor prescribed Vomifene (not sure about the spelling though), which worked, and Ginger Cookies also helped...

Reply to Pegs

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement